MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DERMATOME AN HANDPIECE

ZIMMER SURGICAL, INC. DERMATOME AN HANDPIECE
Catalog Number 88710100
Medical Device Problem Codes Material Deformation (2976); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a dermatome was found damaged during service evaluation, including damaged width plates (1 inch, 3 inch, and 4 inch) and a worn reciprocation arm.The condition was identified during inspection, not during surgery.There was no patient involvement.Diligence is complete.
 
Additional Manufacturer Narrative
This incident is being recorded under (b)(4).G2: foreign - event occurred in united kingdom.E1: telephone- (b)(6).D10: unknown 1" widthplate serial number-unknown, unknown 3" widthplate serial number-unknown, unknown 4" widthplate serial number-unknown.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4 b5 d4 d9 g3 g6 h2 h3 h4 h6 h11 complaint can be confirmed through the returned product analysis.Review of the most recent repair record determined he reciprocating arm was worn and the width plate was damaged.The reciprocating arm was replaced to resolve the reported issue.The width plate was returned as is.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause has been identified as component failure as the device exhibits wear and tear from repeated use.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DERMATOME AN HANDPIECE
Common Device Name
Dermatome
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24428407
Report Number0001526350-2026-00203
Device Sequence Number8158818
Product Code GFD
UDI-Device Identifier00889024464834
UDI-Public(01)00889024464834(11)230424(10)66016265
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number88710100
Device Lot Number66016265
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown